# SDR SWAA2018061122646

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 9,489 hours, 4,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 678473
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FUEL REPORTED LEAKED FROM A/C ON TAKEOFF BY AN AIR CARRIER ON THE GROUND.  FOUND LEFT WING PANEL 63BB SURGE TANK ACCESS DOOR LEAKED FROM SEAL.  R&R SEAL IAW AMM.
